Skip to Content

Diovan HCT - can dioavan hct cause itching feeling?

Question is Closed
Report Favorite

Answers (1)

Anonymous

8 Jan 2011

Hello,

Yes this medication can cause this serious or severe allergic reaction :itching , you must seek medical attention asap.-

Possible side effects for future reference:

http://www.drugs.com/sfx/diovan-hct-side-effects.html

I hope it is nothing too serious and you get well soon.-

Take care.-

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Diovan Hct Problem?

I've been on this med since 1/28/10. I was on a lower dose for 4 yrs before but doc doubled the dose to 160/12.5. On Friday I started to shake ...

1 answer 1 May 2010

Does Diovan 160/25 Hct cause Cancer?

June 15,2010 on channel 7 news, It was said that Diovan cause cancer is it true? After 5years1/2 of Diovan I find my hair began to bald in certain ...

1 answer 15 Jun 2010

Do you think diovan hct can trigger psoriasis?

i started taking diovan hct 80 mg in Feb, in April up it to 160mg it works quite well but in MAY i developed psoriasis. my doc says its was not the ...

1 answer 14 Aug 2010

Has anyone experienced light-headedness with Diovan HCT?

If so did it clear up when stopped?

1 answer 29 Feb 2012

Anything I should be concerned about with stopping taking Diovan HCT?

I have lost weight, and changed eating habits, I want to go off Diovan, should I have any concerns with any withdrawal symptoms?

2 answers 12 Jan 2013